Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to: ``A generalization of the Rudin-Carleson theorem'' (Proc. Amer. Math. Soc. 43 (1974), 341-344)


Author: Per Hag
Journal: Proc. Amer. Math. Soc. 60 (1976), 377
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1976-0415325-X
Original Article: Proc. Amer. Math. Soc. 43 (1974), 341-344.
MathSciNet review: 0415325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hag, A generalization of the Rudin-Carleson theorem, Proc. Amer. Math. Soc. 43 (1974), 341-344. MR 49 #3519. MR 0338755 (49:3519)
  • [2] -, Restrictions of convex subsets of $ C(X)$, Ph.D. dissertation, Univ. of Michigan, Ann Arbor, Mich., 1972.
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966. MR 33 #1824. MR 0193606 (33:1824)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0415325-X
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society